# SDR AALA20090704BOS01

- Difficulty date: July 4, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 58,635 hours, 20,563 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pca
- Part number: 280511MOD
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

BOS - CREW REPORTED LOSS OF RIGHT HYDRAULIC QUANTITY.  EMERGENCY DECLARED, RETURNED TO BOS WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND POWER CONTROL ACTUATOR LEAKING.  REPLACED POWER CONTROL ACTUATOR AND ANTI-SKID CONTROL.
